# SDR COMA0260571

- Difficulty date: October 6, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 7,872 hours, 7,913 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 1457A
- Condition: Malfunctioned
- Location: Imboard Flap
- Part time: 7,870 hours, 7,911 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 36 DEGREES.REPLACED ALL FOUR INBOARD FLAP ACTUATORS.
